# SDR ASAA1057672

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 12,318 hours, 4,003 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC FOUND NR 1 ENG IDG DPI EXTENDED.  EXAMINED NR 1 IDG SCAVENGE FILTER AND IDG OIL CONDITION.  NO PARTICLES FOUND IN FILTER OR OIL CONTAMINATION.  DRAINED OIL.  INSTALLED NEW SCAVENGE FILTER AND SERVICED NR 1 IDG WITH OIL.  RESET DPI.  REMOVED NR 2 ON DPI RESETS DECAL.  NR 1 ENG IDG OPS CHECK AND LEAK CHECK GOOD REF AMM 12 13 21 200 802.
